# SDR FDEA200902160545

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 58,726 hours, 11,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: ACA72261
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON FIRST AND SECOND LAYER WEB FROM TOP DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION ON 0.520 INCH HOLE AT MAIN CARGO DOOR LOWER JAMB NR 7 SUPPORT FITTING AT HOLE NR D.  REPAIRED AS PER EA 1-5310-127450, REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
